Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking 2 pills in the morning- after eating breakfast and two after lunch for the past 2 months.  I only take them for energy and not so much for weight loss and I've been taking 'diet pills' for several years- for energy.  I wasn't having any major side effects in the beginning but now I'm having severe stomach cramps and go to the bathroom 3-4 times a day which is kinda good for me but very outside of the norm for me.  A couple of times more recently I've had the 'fire face' affect where it felt like my heart rate increased and my blood was boiling, causing my face to feel inflamed and swollen and the hair on my arms to stand straight up.  I don't have too much of an energy boost and instead feel drained from day to day.  I excersie moderately while taking the pills and even though I've slimmed down some, I haven't lost weight but instead gained weight.  I chalked up the gaining weight to muscle gain since muscle weighs more than fat....but I'm seriously thinking about quitting the pill even though I desperately need the energy. The feeling it gives me can't be healthy or safe.

Loading...

if  you want something for energy... thats cheaper!.. then i suggest "Vivarin" i got it from the dollar tree.. lol its an alertness aid and it helps me without feeling like im on drugs(shaky, rapid heartbeat) its in a yellow and blue pack. it says its equal to one cup of coffee. Hope it helps

Reply

Loading...